Ok so I'm starting to just go crazy. Let me explain. 10 days ago I started having a slight stomach pain. Nothing much but it did bug me a bit. I worked for two days and then was off. Stomach pain still persisted. After 5 days from initial onset of pain I had severe abdominal pain I had not pooped the day before. I went to the ER and the doctor gave me a shot of morphine and the pain still persisted so he gave me a shot of dilaudid. The pain was still very present. I went in for a CT scan and it showed I had swelling in my small intestine. He prescribed me the antibiotic Ciproflaxin. Later in that day after i got home I was still in pain so i took some Epsom Salt and pooped. The stool was very dark almost black you would stay and very hard. After that the stools for the next three days were just diarrhea. It has been around 10 days now and I still have this pain in my stomach. I feel like I'm always hungry. I'm fatigued more at work as well. My medications i take are Adderall 10Mg 2X daily, Advair 500/50 2X daily and Combivent 4X daily. My stools now kind of irritate me as well. I still have diarrhea sometimes and the other times its just really loose. Like, it falls apart in the toilet type thing. I've been staying well hydrated as well. It also hurts worse in the morning or when I'm not moving. If anyone could give me some ideas i'd be very appreciative of it. Thank you
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.